# SDR FDEA200906222206

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 310- 333, LBL 19, FLOOR SUPPORT WEB CORRODED.  REMOVED SUPPORT WEB IAW SRM 51-40-02.  RECEIVED NEW SUPPORT WEB PN 141N5170-30.  INSTALLED SUPPORT WEB AT STA 310-333, LBL-19, IAW SRM 51-40-02.  CATEGORY "A". MAJOR REPAIR.
